MathSciNet Relay Station
MathSciNet bibliographic data
MR587054 41A36 (41A25)
Bleimann, G.; Butzer, P. L.; Hahn, L. A Bernšteĭn-type operator approximating continuous functions on the semi-axis. Nederl. Akad. Wetensch. Indag. Math. 42 (1980), no. 3, 255–262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement